Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes burning sensation in the stomach while treating stomach flu?

Hello Doc ..I had a prob.about stomach cold inside since on Saturday I went to the doc already he gave me med.suprazol tab and 2 kinds of tab fr 3 days but 2days ago its feeling better but I ate some food of spicy nw it is contrast fr the med .doc cz I can t breath in prob.and I m not feeling well nw ..can u help me doc it is stomach cold inside or sign of ulcer..what would I do
Mon, 5 Dec 2016
Report Abuse
General & Family Physician 's  Response
My friend I think you are having acute gastritis.If stomach pain is unbearable go to nearby hospital and get treated.few following suggestions can be helpful for you.
1.Take anaesthetic antacid gel.like mucaine gel,sucral o,ph4.these are very popular syrup available everywhere.take four tea spoonful instantly.
then take 2 tsf for two times a day.
2.take in IV pantoprazole injection.
3.take esmoprazole+levosulperide(sompraz l,nexpro l) etc on regular basis in empty stomach.
4.go for an endoscopy and rapid urease test for ulcer and helicobacter pylori infection.
don't worry.it is curable.stay strong.
thank you
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had the stomach flu about 2 and a half weeks ago for about 4 days, About 5 nights ago i was up all night again from being nauseous. The past 3...